RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1953, Volume 33(75), Number 2, Pages 463–470 (Mi msb5383)  

The structure of the sets of points of local nonconnectivity and local connectivity of an arbitrary continuum

A. L. Lunts


Full text: PDF file (905 kB)

Bibliographic databases:
Received: 25.12.1952

Citation: A. L. Lunts, “The structure of the sets of points of local nonconnectivity and local connectivity of an arbitrary continuum”, Mat. Sb. (N.S.), 33(75):2 (1953), 463–470

Citation in format AMSBIB
\Bibitem{Lun53}
\by A.~L.~Lunts
\paper The structure of the sets of points of local nonconnectivity and local connectivity of an arbitrary continuum
\jour Mat. Sb. (N.S.)
\yr 1953
\vol 33(75)
\issue 2
\pages 463--470
\mathnet{http://mi.mathnet.ru/msb5383}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=58197}
\zmath{https://zbmath.org/?q=an:0051.40103}


Linking options:
  • http://mi.mathnet.ru/eng/msb5383
  • http://mi.mathnet.ru/eng/msb/v75/i2/p463

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:94
    Full text:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019